MathSciNet Relay Station
MathSciNet bibliographic data
MR2529889 (2010h:47008) 47A10 (34L15 47B50 47E05)
Behrndt, Jussi; Katatbeh, Qutaibeh; Trunk, Carsten Non-real eigenvalues of singular indefinite Sturm-Liouville operators. Proc. Amer. Math. Soc. 137 (2009), no. 11, 3797–3806.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement